# SDR UPS06446606

- Difficulty date: March 11, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 65B135935
- Condition: Corroded
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR LOWER GATE LOWER FACE CORROSION FOUND.  CORROSION BLEND OUT 0.092" BY 2" BY 4" EXCEED SRM 52-00-02 FIG 1 LIMIT, LOWER GATE REPLACED AT M/D R3 DOOR LWR AREA AS PER MM 20-51-01.
